Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Delayed periods. Due to heat applied on stomach during inch loss program?

HI, I am Madhuri (23).I have got married 6 months back.My Monthly periods were very regular .My weight is 68kgs and height is 5 Feet .This months its 38 days but i have not got my periods yet.Recently I have started a inch loss program where they put heat or vibrator to my tummy to increase the metabolism . I am not sure whether this is due to that. KIndly let me know if there is any medicine to get my periods as I am gainig weight because of this. Thanks , Madhuri,Hyderbad
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Madhuri
Firstly get a pregnancy test done to rule out pregnancy. Heat or vibrator to the tummy doesnt lead to absence of menstrual cycles. Infact heat and physical trauma can harm an already established pregnancy. So get a pregnancy test done first.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor